# SDR QXEA0100131

- Difficulty date: January 27, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACKED CASTELLATION IN FORWARD CARGO PIT AT FRAME 7305 AND STRINGER 7.  REPAIRED IAW FOKKER SRM 53-02-13 PAGE 4.
